# SDR CALA2019110501909

- Difficulty date: October 30, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 143N6603105
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-6063 FWD CARGO DOOR,AFT DEPRESSOR IS DENTED/CREASED IN 2EA AREAS.(96-26).REF VT SAN ANTONIO AEROSPACE N/R 0076116 REMOVED DAMAGED DEPRESSOR AND INSTALLED NEW SEAL DEPRESSOR P/N 1 43N6603-105 ON AFT SIDE OF AFT CARGO DOOR IAW BOEING DWG NO. 14N 6603 AND B757-200 SRM 51-40-02 PG 2 PARA 4B ACCOMPLISHED AND INSPECTED
